# SDR YENA201907130402

- Difficulty date: July 13, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 59,963 hours, 21,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 795230
- Condition: Discharged
- Location: Cabin
- Part time: 9,284 hours, 3,487 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED EPSU BATTERIES AT 11WL, 12WL AND 13WL; REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT FIN # 11WL, 12WL AND 13WL PER AMM 33-51-38.
